Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online
Ask a Urologist   »  

While intercourse noticed penis got bend when erect. On Pradaxa, bisaprolol, atorvastatin and digoxin. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
My husband has suddenly got a bend in his penis it was fine one day then the next while having sex he noticed it had a bend in it and now when he gets an erection it is bent can this happen that suddenly he is on medication, pradaxa, 150mg 150mg twice a day bisaprolol 1.25 mg, atorvastatin and digoxin 250mcg daily, could any of these have this side effect it seems strange it happened over night
Posted Fri, 4 Oct 2013 in Penis Problems
 
 
Answered by Dr. Guru 22 minutes later
Brief Answer:
I don't think it is due to side effect of medicine

Detailed Answer:
Hi,

Thanks for consulting HealthCareMagic!

As you are saying it happened overnight, a physical examination by a Physician is mandatory to confirm whether there is any abnormality or just a temporary change which you might have not properly recognized. The medications you have listed usually does not cause such a change just in an over night. Usually, when erect, penis curves slightly to the left or right. However, physical examination is needed to know whether it is normal variant.

Other cause which might cause curving is Peyronie’s disease in which there is a hard plaque in the shaft of penis. This usually occurs after age 45 but can occur at any age. But, do not be worried, since from the description which you have given, I do not think that there is any big problem. Anyhow, I suggest you to make him see genitourinary medicine clinic or a Urologist.

Hope I have answered your query. If you are satisfied please proceed with closing and rating this answer.

Wish you a good health!
Above answer was peer-reviewed by
 
Follow-up: While intercourse noticed penis got bend when erect. On Pradaxa, bisaprolol, atorvastatin and digoxin. Side effect? 3 hours later
I have been looking up peyrones disease and if he has to have an operation to fix it how much shorter does the penis end up. He also has erectile dysfunction since taking digoxin and bisaprolol so has to take Viagra. Does Viagra viagra and vedafil all have the same ingredient because he has changed from aviagra to vedafil. Or would Cialis( not sure how to spell it) be better I heard their is a long and short acting one.
 
 
Answered by Dr. Guru 9 hours later
Brief Answer:
Please do not get think about operation now

Detailed Answer:
Hi,

Thanks for the follow up. Sorry for the delay in replying.

First of all, I want to reassure you that it may not be Peyronie’s disease as it cannot occur just overnight. We need confirmation of diagnosis first. Please do not get worried about surgery now. We can discuss about it if the diagnosis gets confirmed.

Regarding viagra, it has similar composition as Vedafil. However, I cannot comment and do recommendations on these drugs or Cialis, since a physical examination is mandatory to do so. Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation. Your treating doctor will guide about these drugs.

Hope I have answered your query. If you are satisfied please proceed with closing and rating this answer.

Take Care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor